# SDR SWIA20231120923

- Difficulty date: September 23, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 40,786 hours, 36,828 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DR AFT INTERCOSTAL DD1 HAS CORROSION   (C-CHECK RO 11/21/2023)   REMOVED AND  INSTALLED NEW PAX DOOR DD1 INTERCOSTAL 601R31802-318 REF CRJ 200 SRM 51-42-06 AND DWG 601R31702 REV N. COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECKS GOOD . SEE CONTINUATION FOR DETAILS
